# SDR UIEA9711

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N638FE
- Make and model: Boeing 747245F
- Aircraft serial: 21841
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 13J55200
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

FLT VG961 - CCS-MIA - AT CRUISE, NR 2 ENGINE FIRE WARNING ILLUMINATED ACCOMPANIED BY BELL AND OFF SCALE HIGH NACELLE TEMPERATURE READING ON BOTH 'A' AND 'B' LOOPS.  ENGINE FIRE CHECKLIST ACCOMPLISHED.  FIRE LIGHT EXTINGUISHED AFTER START LEVER PLACED TO CUTOFF POSITION.  ENGINE FIRE SWITCH PULLED.  ALL OTHER ENGINE INDICATIONS NORMAL PRIOR TO SHUTDOWN.  FOUND REVERSER PNEUMATIC DRIVE UNIT SUPPLY LINE DUCT CLAMP FAILED.  'T' BOLT SHEARED AND DUCT SEPARATED CAUSING FIRE WARNING INDICATION.  REPLACED 'T' BOLT AND OPERATIONAL CHECK OF ENGINE SATISFACTORY.  (M)
